# SDR SWAA2025102024700

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 54,728 hours, 34,302 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR CENTER DOOR HAS CRACK. REMOVED LT MLG CENTER & INNER DOOR IAW AMM 32-13-11, OK TO CONTINUE SERVICE.
